A cult danger sign: A belief that only those in the cult, or sympathetic benzo wise doctors, can possible understand them.
drs don't understand and won't help, going batshit crazy
« on: December 30, 2015, 02:24:03 pm »
wasn’t sure where to post this as this is a rant and me going batshit crazy lol. I’ve seen like 3 different doctors. I’ve told them about the ashton method. And showed them papers and stuff. It’s like all these dr offices for the longest time writing scripts left and right giving me these meds and now they are not wanting to do that. I wanted to do the diazepam thing, but no doctor will support it. I’m gonna call the one doctor again. And there’s this place called monarch/pathways and I may schedule an appointment with them. But yeah all these doctors want to give me TRAZADONE. That’s all they want to give me. I’ve heard about it. Not quite sure what kind of med it is. I’m thinking it’s an antidepressant? I’m not a fan of antidepressants and my family doesn’t support it. But might try it anyways. I may do a taper method with my temazepam that I have where maybe I don’t take it one day a week and stay like that for a week or two and just go from there. just kind of lost. starting to feel there is no hope for me. I wanted to ask the dr I saw yesterday if I can just stop taking temazepam and use the trazadone? She has yet to call me back. Can anyone relate? Tell me what you know about trazadone? Your experiences? Your opinions?
Psychiatrist Robert Jay Lifton defines “loaded language” as a technique used in brainwashing.
5150’d – getting locked away in a psychiatric ward, see The Funny House
Benzo Belly – gastroenterologic system affected, including the organs from mouth to anus
Benzo Brain – persistent or intermittent combination of symptoms originating from inside the head, head pressure, vestibular system disturbance and psychiatric disturbances
Benzo Flu – anything, anything at all
Healing Happens – meaningless
Kpin – the medication Klonopin
PDOCS – see psychs
Psychs – psychiatrists and psychologists (Seen by the paranoid cult as being the ultimate in evil and corruption on Earth; out to destroy us all by cutting out our brains with transorbital lobotomies, or zapping us into submission with electro-convulsive therapy (ECT), or zombifying us with selective serotonin re-uptake inhibitors (SSRIs) like Ritalin and Prozac. The cult front-group called the Citizen’s Commission on Human Rights (CCHR), a la Orwell, is dedicated to destroying these evil beings known as psychs, but who are really members of the fifth galactic invader force.)
SP – Suppressive Person, an evil person; someone who criticizes Scientology in any way
Squirrel – In cult jargon, squirrel refers to someone who is too insane to follow Standard Scientology Tech
The Funny House – a psychiatric ward
Wave – a period of feeling badly after feeling better; this is fairly common because withdrawal is not linear
Window – a period of time where one has relief from symptoms; maybe not complete relief but a noticeable break in symptoms
To be continued…
8 1/2 months off still bad off
« on: December 31, 2015, 02:04:59 am »
I can’t believe I haven’t had one window in 22 months. Please tell me this goes away.
ADDICTION BLOG: What would you recommend is the best method to withdraw or detox from a benzo drug?
DR. JENNIFER LEIGH: I’m not a medical doctor so I can’t practice medicine without a license so cannot say anything here that would infer that I am.
But I can voice my opinion and say that Dr. Heather Ashton, the world’s leading benzodiazepine expert recommends a very slow taper off of the drug. She has a manual called the Ashton Manual that is the “Bible” of most benzo users who want to get off of their medication.
The worst way to get off a benzo is to go to a detox or rehab. Most are uneducated about withdrawal and will remove the drug far too quickly, or they give other medications to help with benzo withdrawal and the medications actually get in the way of the brain’s healing. A cold turkey withdrawal from the drug, or too rapid of a taper can be fatal.
What most doctors and detox or rehabs don’t understand is that once the drug is removed, recovery can take years. The suffering a person experiences in withdrawal is intolerable. A percentage take their own lives to end the suffering. It is important to get off of the drug slowly, so the withdrawal symptoms are lessened.
Read more: http://prescription-drug.addictionblog.org/getting-through-benzodiazepine-withdrawal-interview-with-dr-jennifer-leigh-ph-d/
Thunderstorm in the head
« on: December 28, 2015, 01:21:42 pm »
I am having an awful time and I would really like to know, if anybody has experienced something like this:
After a dramatic life event I had what felt like a nervous breakdown and ever since then I have
– the feeling of having a thunderstorm in my brain
– thoughts are so LOUD and completely chaotic
– “movies” playing in the head
– pictures come to mind all the time
– cannot tolerate ANY kind of stress
– extreme paranoia (I am even afraid of my father)
– anxiety over the top non stop
– feeling psychotic
– terrible knocking in my head all the time
And even the smallest things (EVERYTHING that makes me feel that I HAVE to do it) give me such a panic and the feeling of having another nervous breakdown NOW. I need three weeks to calm down again after something that “stressed” me (ridiculous things cause there is not really much going on here). I have the feeling that I stuck in something after the nervous breakdown, which is already 4 months ago now. It feels like I will just never come out of that.
Please, has anybody experienced a dramatic life event during wd or had a nervous breakdown? How did you handle that? I feel I have to go to a doctor soon if it will not get better SOON cause I don`t know how to handle it anymore. I cannot relax anymore at all. And that knocking in my head is driving me so crazy and really feels scary.
If anybody had similar experiences, please tell me.
Thank you all.
Re: Thunderstorm in the head
« Reply #1 on: December 28, 2015, 08:20:58 pm »
I feel like that all the time. Never feel relaxed and peaceful. Every thought brings a jolt of adrenalin. Every situation is stressful and causes my heart to pound. Can’t enjoy anything and don’t know what to do with myself. Can this really be withdrawal?
“I really feel for the BB Team because it is a thankless job with no pay, they don’t have enough members to monitor all posts when they could be out enjoying their freedom. I admire them for this, despite when I get a PM notice from them my body shakes with fear.”
THE EFFECTS OF INVOLUNTARY MEDICATION ON INDIVIDUALS WITH SCHIZOPHRENIA AND MANIC-DEPRESSIVE ILLNESS
SUMMARY: Patients with psychiatric disorders refuse medications for a variety of reasons, including experience with, or fear of, side effects. In other cases, the refusal is based on lack of awareness of illness or on delusional beliefs. Many such patients must ultimately be medicated involuntarily. Studies suggest that the long-term effects of involuntary medication on individuals with schizophrenia and manic-depressive illness (bipolar disorder) are more positive than is commonly thought. In most studies, the majority of patients retrospectively agreed that involuntary medication had been in their best interest. Anecdotal claims by opponents of involuntary medication that involuntary treatment has widespread, devastating, and lasting effects are not supported by these studies.
Read more: http://mentalillnesspolicy.org/medical/involuntary-medication.html